Quasi-classical descendants of disordered vertex models with boundaries

Antonio Di Lorenzo, Luigi Amico, Kazuhiro Hikami, Andreas Osterloh, Gaetano Giaquinta

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We study descendants of inhomogeneous vertex models with boundary reflections when the spin-spin scattering is assumed to be quasi-classical. This corresponds to consider certain power expansion of the boundary-Yang-Baxter equation (or reflection equation). As final product, integrable su(2)-spin chains interacting with a long range with XXZ anisotropy are obtained. The spin-spin coupling constants are non-uniform, and a non-uniform tunable external magnetic field is applied; the latter can be obtained when the boundary conditions are assumed to be quasi-classical as well. The exact spectrum is achieved by algebraic Bethe ansatz. Having realized the su(2) operators in terms of fermions, the class of models we found turns out to describe confined fermions with pairing force interactions. The class of models presented in this paper is a one-parameter extension of certain Hamiltonians constructed previously. Extensions to su(n)-spin open chains are discussed.

Original languageEnglish
Pages (from-to)409-432
Number of pages24
JournalNuclear Physics B
Volume644
Issue number3
DOIs
Publication statusPublished - Nov 18 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Quasi-classical descendants of disordered vertex models with boundaries'. Together they form a unique fingerprint.

  • Cite this